| Model Number |
D141 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
11/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A good faith effort was performed to obtain additional information.At this time, no further information is available.Should additional information become available, this report will be updated.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered five bursts of anti-tachycardia pacing (atp) and three shocks as inappropriate therapy for a suspected arial arrhythmia with rapid ventricular response (rvr), with the rhythm converted.Technical services (ts) was consulted and discussed stored data.This device remains in service.No adverse patient effects were reported.